# SDR CA090407013

- Difficulty date: March 23, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,336 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Unserviceable
- Location: Compressor
- Component: Compressor, Allsn
- Component part number: 6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPRESSOR HALVES INSP, ONE STATOR BLADE OF THE LAST AXIAL COMPRESSOR STAGE WAS TORN AND WAS SIDEWAYS CONTACTING THE ONE NEXT TO IT. THE BLADE WAS ONLY HELD IN PLACE BY 5-10 PERCENT OF THE BLADE ROOT. THIS COULD HAVE CAUSED THE BLADE TO GO THRU THE CENTRIFUGAL COMPRESSOR.
